# SDR SWAA2014100332584

- Difficulty date: August 27, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 273A9112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE SUPPORT WEB INBD UPPER ATTACH ANGLE CRACKED AT BS 693 RBL 1.  R & R ANGLE IAW SRM & DWG.
